# SDR USAA2011010790125

- Difficulty date: December 22, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458088
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - 001 - CRACK IN FRAME AT UPPER FORWARD CORNER OF R-1 DOOR CUTOUT AT BS 294.5, S6R. REPAIRED FRAME AT UPPER FORWARD CORNER OF R-1 DOOR CUTOUT AT BS294.5, S6R IAW EA 102467A.
